# SDR SWAA2018030620244

- Difficulty date: March 1, 2018
- Submitted: March 6, 2018
- Operation: Air carrier
- Aircraft: N7702A
- Make and model: Boeing 737-7BD
- Aircraft serial: 33917
- Aircraft time: 47,179 hours, 24,223 cycles
- System (JASC): 5720 · Wing Miscellaneous Structure
- Part: Plate
- Part number: 115A2714
- Condition: Cracked
- Location: Lt Wing
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LEFT WING LOWER TRAILING EDGE INBOARD OF SAIL TAIL, WAFFLE BOARD CRACKED AT FASTENER HOLE.    R & R THE WAFFLE BOARD IAW SRM AND DWG.
